Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Watery diarrhea, stomach cramps, sweating on exerting, working in the sun. Causes?

For 6 days I have had watery diarrhea stomach cramps and sweating when I exert myself. I had sex with my wife who came back from on business last Saturday who was complaining about traveles diarrhea but they don t have all the same symptoms. I have also been working out in the sun for the last 7 days cutting wood. Any ideas?
Asked On : Wed, 5 Sep 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dear customer,

The watery diarrhea may be due to the acute gastroenteritis which may be caused by bacerial or viral cause.

You should have the stool examination, stool c/s, blood counts etc done after consulting doctor to know the underlying cause.The oral antibiotics like ciplox, metronidazole etc are required for the bacterial cause.The viral cause is treated symptomatically.

You should also drink plenty of fluids to prevent dehydration.
Answered: Wed, 5 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor